| Model Number |
02.12.E0512FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
07/16/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch reviewbatch review performed on 23 july 2025.Lot 2338089: (b)(4) items manufactured and released on 28/09/2023.Expiration date: 12/09/2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: the surgeon revised liner height, which is a common practice to restore the joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.
Event or Problem Description
At 3 months post-primary, the patient reported instability of unknown origin.The surgeon revised the insert from 12 mm to 13 mm to restore joint stability.Surgery completed successfully.